MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. SINGLE USE SURGICAL OPTICAL FIBER

QUANTA SYSTEM S.P.A. SINGLE USE SURGICAL OPTICAL FIBER
Model Number EMP-FBX200BHS
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The problem is under investigation and could be traced to a component failure.We are unaware about operator injury.We are waiting for additional information from distributor.
 
Event or Problem Description
The optical fiber had a failure that did not allow to use it properly.No adverse effects to patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The problem could be traced to an optical fiber failure.(broken tip of the fiber) we are unaware about patient injury.

Brand Name
SINGLE USE SURGICAL OPTICAL FIBER
Common Device Name
SURGICAL OPTICAL FIBER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
MDR Report Key9600935
Report Number3004378299-2019-00228
Device Sequence Number3270020
Product Code GEX
UDI-Device Identifier08033945938468
UDI-Public08033945938468
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K180158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/03/2024
Device Model NumberEMP-FBX200BHS
Device Lot NumberH193205
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date01/17/2020
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1